# SDR HEEA0014742

- Difficulty date: June 11, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N3905B
- Make and model: Bell 206L-1
- Aircraft serial: 45598
- System (JASC): 7722 · Engine EGT/TIT Indicating System
- Part: Indicator
- Part number: 206375006101
- Condition: Reads High
- Location: Cockpit
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TOT INDICATOR READS HIGH AFTER WARM-UPS.
